PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 349-355
Tytuł artykułu

The classes of univalent functions connected with homographies

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We define some new classes of univalent functions. The Schiffer differential equations are obtained for extremal functions from some of these classes.
Słowa kluczowe
Rocznik
Tom
55
Numer
1
Strony
349-355
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-05-10
Twórcy
  • Institute of Mathematics, Technical University of Silesia, Zwycięstwa 42, 44-100 Gliwice, Poland
Bibliografia
  • [1] J. A. Hummel and M. M. Schiffer, Variational methods for Bieberbach-Eilenberg functions and for pairs, Ann. Acad. Sci. Fenn. Ser. AI Math. 3 (1977), 3-52.
  • [2] I. Kra, Automorphic Forms and Kleinian Groups, Benjamin, Reading, Mass., 1972.
  • [3] J. Krzyż and J. Ławrynowicz, Elements of Complex Analysis, WNT, Warszawa 1981 (in Polish).
  • [4] H. L. Royden, The coefficient problems for bounded schlicht functions, Proc. Nat. Acad. Sci. U.S.A. 11 (1949), 657-662.
  • [5] S. Saks and A. Zygmund, Analytic Functions, PWN, Warszawa 1953.
  • [6] A. C. Schaeffer and D. C. Spencer, Coefficient Regions for Schlicht Functions, Amer. Math. Soc., New York 1950.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p349bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.